MathSciNet Relay Station
MathSciNet bibliographic data
MR2497408 34N05 (34B18 34B40)
Zhao, Xiangkui; Ge, Weigao Multiple positive solutions for time scale boundary value problems on infinite intervals. Acta Appl. Math. 106 (2009), no. 2, 265–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement